Urtzi Buijs

Selected writngs

On rational models of mapping spaces:

On Whitehead products in rational homotopy theory:

  • Francisco Belchí, Urtzi Buijs, José M. Moreno-Fernández, Aniceto Murillo, Higher order Whitehead products and L L_\infty structures on the homology of a DGL, Linear Algebra and its Applications, Volume 520 (2017), pages 16-31 (arXiv:1604.01478)
category: people

Last revised on October 6, 2019 at 06:28:14. See the history of this page for a list of all contributions to it.